EconPapers    
Economics at your fingertips  
 

Analytic Approximation of Finite‐Maturity Timer Option Prices

Minqiang Li () and Fabio Mercurio

Journal of Futures Markets, 2015, vol. 35, issue 3, 245-273

Abstract: We develop an approximation technique for pricing finite‐maturity timer options under Heston‐like stochastic volatility models. By approximating the distributions of the accumulated variance and the random variance budget exceeding time, we obtain analytic expressions for timer option prices under zero correlation. For nonzero correlation, we use a simple linear combination approximation which matches the asymptotic correlation behavior. Numerical analysis using the Heston model shows that the method is fairly accurate, especially when the volatility of variance is small or the maximum maturity is large. © 2014 Wiley Periodicals, Inc. Jrl Fut Mark 35:245–273, 2015

Date: 2015
References: Add references at CitEc
Citations: View citations in EconPapers (4) Track citations by RSS feed

Downloads: (external link)
http://hdl.handle.net/

Related works:
Working Paper: Analytic Approximation of Finite-Maturity Timer Option Prices (2014) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jfutmk:v:35:y:2015:i:3:p:245-273

Ordering information: This journal article can be ordered from
http://www.blackwell ... bs.asp?ref=0270-7314

Access Statistics for this article

Journal of Futures Markets is currently edited by Robert I. Webb

More articles in Journal of Futures Markets from John Wiley & Sons, Ltd.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2020-09-06
Handle: RePEc:wly:jfutmk:v:35:y:2015:i:3:p:245-273